# SDR COMA0760241

- Difficulty date: March 9, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 31,798 hours, 29,911 cycles
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5307 - DURING CLIMBOUT OF TUL EVIDENCE OF SMOKE IN CABIN AND COCKPIT, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED ENGINE RUNS TO REMOVE RESIDUAL COMPRESSOR WASH FLUID.
